# SDR 97ZZZX3024

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8404X
- Make and model: Piper PA-34-220T
- Aircraft serial: 348133146
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 212CW
- Condition: Shaft Failed
- Location: Vacuum System
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW VACUUM PUMP: WITHIN 98 HOURS, PUMP WAS INOPERABLE.  CAUSE WAS BROKEN PUMP TO GEAR DRIVESHAFT TWISTED OFF.  CHECKED AND FOUND NO ENGINE STOPPAGE OR INTERNAL PROBLEM WITH ENGINE TO CAUSE BROKEN SHAFT.  SUSPECT CAUSE - VANE IN PUMP STOPPED PUMP ROTATION.
